`a`
Related Articles
1

On the Euler equation approach to discrete--time nonstationary optimal control problems

Journal of Dynamics and Games  Volume 1, Issue 1, Pages : 57 - 78, 2013

David González-Sánchez - (email), Onésimo Hernández-Lerma - (email)

 Abstract       References       Full Text      Related Articles

2

Regular maps with the specification property

Discrete and Continuous Dynamical Systems  Volume 33, Issue 7, Pages : 2991 - 3009, 2013

Kazumine Moriyasu - (email), Kazuhiro Sakai - (email), Kenichiro Yamamoto - (email)

 Abstract       References       Full Text      Related Articles

3

Cone-fields without constant orbit core dimension

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3651 - 3664, 2012

Łukasz Struski - (email), Jacek Tabor - (email), Tomasz Kułaga - (email)

 Abstract       References       Full Text      Related Articles

4

Hyperbolicity of $C^1$-stably expansive homoclinic classes

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1133 - 1145, 2010

Keonhee Lee - (email), Manseob Lee - (email)

 Abstract       Full Text      Related Articles

5

Hölder stability of diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 24, Issue 2, Pages : 315 - 329, 2009

Jinpeng An - (email)

 Abstract       Full Text      Related Articles

6

$C^1$-stable shadowing diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 22, Issue 3, Pages : 683 - 697, 2008

Keonhee Lee - (email), Kazumine Moriyasu - (email), Kazuhiro Sakai - (email)

 Abstract       Full Text      Related Articles

7

Axiom a systems without sinks and sources on $n$-manifolds

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 393 - 401, 2008

Enoch H. Apaza - (email), Regis Soares - (email)

 Abstract       Full Text      Related Articles

8

Shadowing of geodesics, weak stability of the geodesic flow and global hyperbolic geometry

Discrete and Continuous Dynamical Systems  Volume 14, Issue 2, Pages : 365 - 383, 2005

Rafael O. Ruggiero - (email)

 Abstract       Full Text      Related Articles

9

Fluctuations of the nth return time for Axiom A diffeomorphisms

Discrete and Continuous Dynamical Systems  Volume 13, Issue 2, Pages : 399 - 411, 2005

Jean-René Chazottes - (email), Renaud Leplaideur - (email)

 Abstract       Full Text      Related Articles

10

Statistical properties of compact group extensions of hyperbolic flows and their time one maps

Discrete and Continuous Dynamical Systems  Volume 12, Issue 1, Pages : 79 - 96, 2004

Michael Field - (email), Ian Melbourne - (email), Matthew Nicol - (email), Andrei Török - (email)

 Abstract       Full Text      Related Articles

11

Orbital and weak shadowing properties

Discrete and Continuous Dynamical Systems  Volume 9, Issue 2, Pages : 287 - 308, 2002

S. Yu. Pilyugin - (email), A. A. Rodionova - (email), Kazuhiro Sakai - (email)

 Abstract       Full Text      Related Articles

12

A generalized shadowing lemma

Discrete and Continuous Dynamical Systems  Volume 8, Issue 3, Pages : 627 - 632, 2002

Shaobo Gan - (email)

 Abstract       Full Text      Related Articles

13

Hausdorff dimension, strong hyperbolicity and complex dynamics

Discrete and Continuous Dynamical Systems  Volume 4, Issue 3, Pages : 405 - 430, 1998

Shmuel Friedland - (email), Gunter Ochs - (email)

 Abstract       Full Text      Related Articles